Alert archive / Georgia / Tornado Warnings in 2022
Tornado Warning 38, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Apr 6, 2022, 3:09 PM EDT for Lee County, Georgia. It was in force for 21 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2022, 3:09 PM EDT (19:09 UTC)
- Expired
- Apr 6, 2022, 3:30 PM EDT
- In force
- 21 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Lee County, GA
The radar
The Robins AFB radar (KJGX), 109 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 3:29 PM EDT | TORNADO | 2 E Chokee, GA | EF1 CONFIRMED BY STORM SURVEY. |
| Apr 6, 3:40 PM EDT | TSTM WND DMG | 5 E Chokee, GA | TREES DOWN WITH SOME STRUCTURAL DAMAGE IN THE LARSEN ROAD AREA. POSSIBLE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 1:32 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1825 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.1
The text
As transmitted.
942
WFUS52 KTAE 061909
TORTAE
GAC177-061930-
/O.NEW.KTAE.TO.W.0038.220406T1909Z-220406T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
309 PM EDT Wed Apr 6 2022
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Northern Lee County in southwestern Georgia...
* Until 330 PM EDT.
* At 309 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Smithville, or 9 miles north of Leesburg, moving
northeast at 15 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northern Lee County, including the following locations... Neyami,
Scrutchins and Chokee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3191 8392 3190 8393 3186 8393 3186 8394
3185 8394 3176 8421 3192 8431
TIME...MOT...LOC 1909Z 228DEG 15KT 3188 8419
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Haner1 follow-up statement
056
WWUS52 KTAE 061916
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
316 PM EDT Wed Apr 6 2022
GAC177-061930-
/O.CON.KTAE.TO.W.0038.000000T0000Z-220406T1930Z/
Lee GA-
316 PM EDT Wed Apr 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR
NORTHEASTERN LEE COUNTY...
At 316 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Leslie, or 11 miles north of Leesburg, moving east
at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Chokee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3191 8392 3190 8393 3186 8393 3186 8394
3185 8394 3181 8413 3192 8422
TIME...MOT...LOC 1916Z 247DEG 26KT 3190 8412
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
HanerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 6, 2:56 PM EDT, 13 minutes earlier.
Area forecast discussion, Apr 6, 2:56 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
256 PM EDT Wed Apr 6 2022
.NEAR TERM [Through Tonight]...
Isolated storms have finally begun to tap into the
instability/moisture-rich environment with adequate shear in place.
Some convection has been quick to develop and grow vertically thanks
to the aid of daytime heating fostering strong CAPE and steep mid-
level lapse rates. In fact, a couple severe-warned cells from Clay
into Lee County have exhibited very impressive hail cores. Large
hail and damaging winds will remain the primary threats into the
evening, though a couple isolated tornadoes cannot be ruled out. A
Tornado Watch is in effect along and north of an Early-Tift County
line until 10PM ET/9PM CT. Heavy rainfall is a secondary concern for
southwest GA where a Flood Watch remains in effect through tonight.
See the hydrology section below for more details.
A line of showers/storms moves with downstream scattered/lingering
showers through the Tri-state area tonight ahead of a cold front
poised to sweep through the region. Therefore, rain chances stay in
place overnight, but decrease from west to east by tomorrow morning.
Winds ahead of the front appear too strong for fog to develop,
though some sea fog may advect from Apalachee Bay into coastal
Franklin-Dixie County. Breezy winds abruptly shift out of the
northwest behind the front with drier air filtering in. Low
temperatures are forecast to range from upper 50s to upper 60s from
northwest to southeast. Fair weather returns on Thursday with high
temperatures in the 70s, but more comfortable humidities.
.SHORT TERM & LONG TERM[Thursday Through Next Wednesday]...
A somewhat extended dry period is expected from Thursday through
the weekend and into the early half of next week. This is mainly
due to the strong upper level trough that is moving into the
region late tonight, and is expected to remain quasi-stationary
through Sunday over the region. This will lead to slightly below
normal temperatures as well as windier than normal conditions
across the region through Saturday. A tight pressure gradient is
expected to develop over the southeast with an incoming surface
high pressure system that is in association with the
aforementioned upper level trough that is expected to move into
the Gulf of Mexico by Saturday. Once the surface high pressure
system makes its closest approach to the area on Saturday and
Sunday, winds will calm down, especially over the marine waters
where winds will likely be the strongest over the next several
days. With the deep upper level trough expected to remain overhead
for several days, temperatures will remain below normal for both
Friday and Saturday, with highs struggling to get into the 70s
both days, and lows overnight dropping into the upper 30s in SE
Alabama and Georgia, and low to mid 40s across portions of the
Florida Panhandle and Big Bend.
The previously mentioned surface high pressure system that will
settle into the Gulf of Mexico over the weekend, is expected to
slide eastward across the Florida Peninsula, and off the east
coast of Florida. This will shift our winds back out of the
south/southeast, which will once again advect warm and moist air
over the area starting Sunday. Beyond Sunday, our temperatures
start to significantly increase back into the low to mid 80s for
highs, and low 60s for lows areawide.
&&
.AVIATION...
[Through 18Z Thursday]
Widespread cloudiness and scattered showers with isolated storms are
ongoing this afternoon. Activity should increase over the next
several hrs as cell clusters move NE. Some storms may be strong to
severe and capable of producing strong winds and large hail. Flight
conds are fcst to bounce between IFR and MVFR while gusty south
winds prevail. Lowering cigs are expected tonight as a cold front
sweeps thru with additional showers/storms. Rain ends from west to
east tmrw morning, but a sharp wind shift out of the NW follows.
&&
.MARINE...
A strong pressure gradient is expected to develop over the region
through the weekend as a strong high pressure moves into the Gulf.
This surface high pressure is in association with the deep upper
level trough that will be moving over the area late tonight. With
the above mentioned synoptic pattern over the region, advisory
level winds are expected to develop overnight tonight for our
marine zones west of the mouth of the Apalachicola. These winds
and seas are expected drop below advisory levels briefly Thursday,
but then increase again by Thursday nigh. Due to this, a small
craft advisory has been issued through Friday morning. Subsequent
extensions may be needed for the whole marine zone through
Saturday evening in future updates as winds seem to flip flop
around advisory levels through the weekend.
&&
.FIRE WEATHER...
Showers and thunderstorms with strong south winds persist into the
evening. The strongest convection will be capable of frequent
lightning, heavy rainfall, strong winds, and large hail. The very
moist airmass and ongoing precipitation should preclude any fire
concerns today and tonight. Winds also appear too elevated for fog
to develop, except perhaps along the immediate Apalachee Bay coast.
A cold front is poised to cross the Tri-state area overnight and
exit the region by tomorrow morning. An abrupt wind shift out of the
northwest follows after frontal passage. Noticeably drier air also
filters in. The main concerns Thursday through at least Saturday are
very high dispersions.
&&
.HYDROLOGY...
Most areas across southeast Alabama and southwest Georgia received 1
to 2 inches of rain on Tuesday with isolated higher amounts. Amounts
were around an inch or less farther south into the Florida
panhandle and Big Bend. For today, the best chances for heavy
rainfall and flash flooding will remain across portions of
southwest Georgia where storms are expected once again today.
With yesterdays rainfall, the Aucilla River at Lamont is expected
to move into minor flooding tomorrow. A subsequent river flood
warning has been issued for that portion of the Aucilla river. The
Apalachicola river near blountstown is expected to move into minor
flood in a few days, especially if north and central Georgia see
heavy rainfall today. Although many rivers remain in action stage
across the area, no other rivers pose an immediate flood threat
with the expected rainfall for today, and the rainfall that fell
yesterday.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 83 62 76 49 72 / 60 70 10 0 0
Panama City 78 60 74 53 69 / 60 70 0 0 0
Dothan 83 56 72 45 68 / 80 70 0 0 0
Albany 83 60 73 47 68 / 80 70 0 0 0
Valdosta 83 64 75 48 70 / 60 70 10 0 0
Cross City 82 67 79 51 70 / 50 70 40 0 0
Apalachicola 77 62 74 53 69 / 60 60 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Friday night for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...Flood Watch through Thursday morning for Baker-Ben Hill-Berrien-
Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-Quitman-
Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
AL...None.
GM...Dense Fog Advisory until 2 PM EDT this afternoon for Apalachee
Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-Coastal Waters From Ochlockonee River
to Apalachicola Fl out to 20 Nm-Coastal waters from
Suwannee River to Keaton Beach FL out 20 NM.
Small Craft Advisory from 1 AM Thursday to 7 AM CDT Friday for
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Apalachicola to Mexico
Beach FL from 20 to 60 NM-Waters from Mexico Beach to
Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...IG3
SHORT TERM...Bunker
LONG TERM...Bunker
AVIATION...IG3
MARINE...Bunker
FIRE WEATHER...IG3
HYDROLOGY...BunkerIn the hours before
Special weather statement, Apr 6, 1:58 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
158 PM EDT Wed Apr 6 2022
FLZ011-013-016-GAZ155-156-061830-
Gadsden FL-Calhoun FL-Jackson FL-Decatur GA-Seminole GA-
158 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of eastern Jackson and
northeastern Calhoun Counties in the Panhandle of Florida,
northwestern Gadsden County in Big Bend of Florida, southwestern
Decatur and central Seminole Counties in southwestern Georgia through
230 PM EDT/130 PM CDT/...
At 158 PM EDT/1258 PM CDT/, Doppler radar was tracking a strong
thunderstorm 12 miles west of Chattahoochee, or 12 miles southeast of
Marianna, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Chattahoochee, Sneads, Grand Ridge, Altha, Ocheesee, Selman,
Rosedale, Blue Spring, Recovery, Union City, Chipola, Henderson Mill,
Lovedale, Jinks, Dellwood, Riverturn, Star, Alliance, Blountstown
Airport and Buena Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3062 8518 3070 8526 3100 8494 3073 8467
3059 8488 3060 8489 3061 8493 3059 8495
3058 8495 3058 8496 3057 8496 3051 8499
3043 8512 3055 8527
TIME...MOT...LOC 1758Z 239DEG 23KT 3069 8505
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HanerSpecial weather statement, Apr 6, 2:07 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
207 PM EDT Wed Apr 6 2022
GAZ122-124-126-061830-
Randolph GA-Lee GA-Terrell GA-
207 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of east central
Randolph, northern Lee and Terrell Counties through 230 PM EDT...
At 207 PM EDT, Doppler radar was tracking a strong thunderstorm near
Dawson, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dawson, Leesburg, Smithville, Sasser, Bronwood, Parrott, Bridges
Crossroad, Herod, Jordan Place, Yeomans, Clarks Mill, Dawson
Municipal A/P, Starksville, Graves, Scrutchins, Oakville, Olivers
Mill, Neyami, Chickasawhatchee and Doverel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for southwestern
Georgia.
&&
LAT...LON 3187 8434 3192 8434 3191 8410 3180 8401
3162 8450 3182 8464 3192 8449 3192 8445
3196 8444
TIME...MOT...LOC 1807Z 239DEG 23KT 3178 8451
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HanerSpecial weather statement, Apr 6, 2:28 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
228 PM EDT Wed Apr 6 2022
FLZ011-016-GAZ155-156-061900-
Gadsden FL-Jackson FL-Decatur GA-Seminole GA-
228 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of southeastern
Jackson, northwestern Gadsden, Decatur and southeastern Seminole
Counties through 300 PM EDT/200 PM CDT/...
At 228 PM EDT/128 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Chattahoochee, or 17 miles northwest of Quincy,
moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bainbridge, West Bainbridge, Chattahoochee, Sneads, Gretna, Grand
Ridge, Attapulgus, Hanover, Ausmac, Reynoldsville, Rosedale,
Recovery, Decatur Co A/P, Laingkat, Jinks, Seminole State Park, Mount
Pleasant, Hardin Heights, Faceville and Hardaway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3075 8439 3054 8487 3055 8488 3060 8488
3061 8494 3071 8504 3105 8463
TIME...MOT...LOC 1828Z 236DEG 28KT 3072 8482
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HanerLocal storm report, Apr 6, 2:55 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
255 PM EDT WED APR 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 1 S CUTHBERT 31.76N 84.79W
04/06/2022 E1.00 INCH RANDOLPH GA BROADCAST MEDIA
NICKEL TO QUARTER SIZE HAIL SEEN ON VIDEO SHARED ON
SOCIAL MEDIA FROM LOCAL MEDIA
0245 PM HAIL SMITHVILLE 31.90N 84.26W
04/06/2022 E1.75 INCH LEE GA EMERGENCY MNGR
GOLFBALL SIZE HAIL REPORTED IN SMITHVILLE.
&&
CAMPSpecial weather statement, Apr 6, 2:56 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
256 PM EDT Wed Apr 6 2022
GAZ126-061930-
Lee GA-
256 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of northern Lee County
through 330 PM EDT...
At 255 PM EDT, Doppler radar was tracking a strong thunderstorm near
Smithville, or 10 miles north of Leesburg, moving northeast at 40
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Leesburg, Smithville, Neyami, Scrutchins and Chokee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for southwestern
Georgia.
&&
LAT...LON 3191 8392 3190 8393 3189 8393 3176 8420
3192 8433
TIME...MOT...LOC 1855Z 242DEG 34KT 3189 8416
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HanerSpecial weather statement, Apr 6, 2:59 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
259 PM EDT Wed Apr 6 2022
FLZ011-016-GAZ155>157-061930-
Gadsden FL-Jackson FL-Decatur GA-Seminole GA-Grady GA-
259 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of east central
Jackson, northwestern Gadsden, Decatur, southwestern Grady and
southeastern Seminole Counties through 330 PM EDT/230 PM CDT/...
At 259 PM EDT/159 PM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles east of Chattahoochee, or 13 miles northwest of
Quincy, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bainbridge, Quincy, Greensboro, West Bainbridge, Chattahoochee,
Gretna, Attapulgus, Climax, Juniper, Douglas City, Rosedale,
Recovery, Laingkat, Jinks, Amsterdam, Branchville, Nickleville,
Dogtown, Mount Pleasant and Hardin Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3076 8429 3061 8455 3054 8476 3067 8488
3070 8486 3071 8486 3071 8487 3073 8490
3102 8450
TIME...MOT...LOC 1859Z 231DEG 26KT 3074 8471
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HanerThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 1:44 PM EDT | Special Weather Statement | TAE | Clay | 31 min |
| Apr 6, 2:06 PM EDT | Severe Thunderstorm Warning | TAE | Clay, Randolph | 39 min |
| Apr 6, 2:07 PM EDT | Special Weather Statement | TAE | Lee, Terrell | 23 min |
| Apr 6, 2:25 PM EDT | Severe Thunderstorm Warning | TAE | Lee, Terrell | 35 min |
| Apr 6, 2:28 PM EDT | Special Weather Statement | TAE | Decatur | 32 min |
| Apr 6, 2:36 PM EDT | Severe Thunderstorm Warning | TAE | Randolph, Terrell | 39 min |
| Apr 6, 2:56 PM EDT | Special Weather Statement | TAE | Lee | 34 min |
| Apr 6, 2:59 PM EDT | Special Weather Statement | TAE | Decatur | 31 min |
| Apr 6, 3:19 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady | 41 min |
| Apr 6, 3:24 PM EDT | Special Weather Statement | TAE | Baker, Dougherty | 51 min |
| Apr 6, 3:30 PM EDT | Severe Thunderstorm Warning | TAE | Lee | 15 min |
| Apr 6, 3:34 PM EDT | Special Weather Statement | TAE | Lee, Terrell | 26 min |
| Apr 6, 3:39 PM EDT | Special Weather Statement | TAE | Turner | 36 min |
| Apr 6, 3:46 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Lee, Mitchell, Turner, Worth | 44 min |
| Apr 6, 3:52 PM EDT | Severe Thunderstorm Warning | TAE | Lee | 38 min |
| Apr 6, 4:06 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Decatur, Grady, Thomas | 39 min |
| Apr 6, 4:20 PM EDT | Severe Thunderstorm Warning | TAE | Lee, Worth | 25 min |
| Apr 6, 4:41 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Grady, Thomas | 49 min |
| Apr 6, 4:44 PM EDT | Severe Thunderstorm Warning | TAE | Grady | 31 min |
| Apr 6, 5:07 PM EDT | Areal Flood Advisory | TAE | Grady, Thomas | 3 hr |
| Apr 6, 5:13 PM EDT | Severe Thunderstorm Warning | TAE | Grady, Thomas | 47 min |
| Apr 6, 5:24 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Thomas | 36 min |
| Apr 6, 5:58 PM EDT | Special Weather Statement | TAE | Brooks, Lowndes | 62 min |
| Apr 6, 5:58 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Thomas | 32 min |
| Apr 6, 6:25 PM EDT | Special Weather Statement | TAE | Brooks | 35 min |
| Apr 6, 6:46 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Thomas | 44 min |
| Apr 6, 6:59 PM EDT | Tornado Warning | TAE | Brooks | 31 min |
| Apr 6, 7:15 PM EDT | Tornado Warning | TAE | Lowndes | 30 min |
| Apr 6, 7:39 PM EDT | Tornado Warning | TAE | Lowndes | 29 min |
| Apr 6, 7:53 PM EDT | Special Weather Statement | TAE | Thomas | 37 min |
Nearby
Tornado Warnings in Georgia, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.